Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 5, NWS Hanford, CA
NWS Hanford, CA issued this red flag warning at Jul 12, 2012, 2:48 AM PDT for Kern County, California. It took effect at Jul 12, 2012, 12:00 PM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2012, 2:48 AM PDT (09:48 UTC)
- In effect from
- Jul 12, 2012, 12:00 PM PDT
- Expired
- Jul 13, 2012, 4:23 AM PDT
- In force
- 16 hr
- Issued by
- NWS Hanford, CA
County Kern County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS86 KHNX 120948 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 248 AM PDT THU JUL 12 2012 ...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING FROM THIS AFTERNOON THROUGH THIS EVENING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS FOR THE KERN COUNTY MOUNTAINS AND DESERT... .MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TODAY. THE LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID LEVELS OF THE ATMOSPHERE...AND LEAD TO ISOLATED TO SCATTERED DRY THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY MOUNTAINS AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BECOME WETTER LATER THIS EVENING AND INTO FRIDAY. CAZ295-297>299-121900- /O.UPG.KHNX.FW.A.0001.120712T1900Z-120713T0400Z/ /O.NEW.KHNX.FW.W.0005.120712T1900Z-120713T0400Z/ KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 248 AM PDT THU JUL 12 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR DRY LIGHTNING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 SOUTHEASTERN KERN COUNTY DESERT. * WINDS...GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THUNDERSTORMS. * LIGHTNING ACTIVITY LEVEL...6. * TIMING...NOON TODAY UNTIL 9 PM THIS EVENING. * IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DS
3 follow-up statements
591 WWUS86 KHNX 121855 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1155 AM PDT THU JUL 12 2012 ...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING FROM THIS AFTERNOON THROUGH THIS EVENING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS FOR THE KERN COUNTY MOUNTAINS AND DESERT... .MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TODAY. THE LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID LEVELS OF THE ATMOSPHERE...AND LEAD TO ISOLATED TO SCATTERED DRY THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY MOUNTAINS AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BECOME WETTER LATER THIS EVENING AND INTO FRIDAY. CAZ295-297>299-130400- /O.CON.KHNX.FW.W.0005.120712T1900Z-120713T0400Z/ KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1155 AM PDT THU JUL 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY LIGHTNING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT... * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 SOUTHEASTERN KERN COUNTY DESERT. * WINDS...GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THUNDERSTORMS. * LIGHTNING ACTIVITY LEVEL...6. * TIMING...NOON TODAY UNTIL 9 PM THIS EVENING. * IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BEAN
006 WWUS86 KHNX 130158 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 658 PM PDT THU JUL 12 2012 ...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING OVERNIGHT FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS FOR THE KERN COUNTY MOUNTAINS AND DESERT... .MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TONIGHT. THE LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID LEVELS OF THE ATMOSPHERE...AND MAY PRODUCE ISOLATED TO SCATTERED DRY THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY MOUNTAINS AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE NEAR THUNDERSTORMS. THE THUNDERSTORMS ARE EXPECTED TO BECOME WETTER FRIDAY. CAZ295-297>299-131200- /O.EXT.KHNX.FW.W.0005.000000T0000Z-120713T1200Z/ KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 658 PM PDT THU JUL 12 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 AM PDT FRIDAY FOR DRY LIGHTNING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT... * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 SOUTHEASTERN KERN COUNTY DESERT. * WINDS...SOUTHWEST UP TO 10 MPH WITH GUSTS UP TO 40 MPH POSSIBLE NEAR THUNDERSTORMS. * LIGHTNING ACTIVITY LEVEL...6. * TIMING...UNTIL 5 AM FRIDAY MORNING. * IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BARLOW
242 WWUS86 KHNX 131123 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 423 AM PDT FRI JUL 13 2012 CAZ295-297>299-131230- /O.CAN.KHNX.FW.W.0005.000000T0000Z-120713T1200Z/ KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 423 AM PDT FRI JUL 13 2012 ...RED FLAG WARNING IS CANCELLED FOR THE KERN COUNTY MOUNTAINS AND DESERTS. THUNDERSTORMS TODAY WILL BE RATHER WET AND THE THREAT OF DRY LIGHTNING IS LOW. $$ BINGHAM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:56 PM PDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jul 11, 9:56 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 956 PM PDT WED JUL 11 2012 .SYNOPSIS... STRONG HIGH PRESSURE OVER CENTRAL CALIFORNIA WILL CONTINUE TO PRODUCE MOSTLY CLEAR SKIES AND TRIPLE DIGIT HIGH TEMPERATURES FOR THE SAN JOAQUIN VALLEY...LOWER FOOTHILLS AND THE KERN DESERT THROUGH THE END OF THE WEEK. AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS TODAY THROUGH FRIDAY...WITH A SLIGHT CHANCE OF THUNDERSTORMS OVER THE KERN COUNTY DESERTS. && .UPDATE... A COUPLE OF AFTERNOON THUNDERSTORMS OCCURRED ALONG THE RIDGE OF THE SIERRA NEAR MT WHITNEY AND MT WILLIAMSON. OTHERWISE HOT TEMPERATURES WITH SOME HIGH CIRRUS CLOUDS MOVING THROUGH CENTRAL CALIFORNIA. A RECORD TEMPERATURE FOR THE DAY WAS SET AT CHINA LAKE REPORTING 113 DEGREES. THE PREVIOUS RECORD FOR JUNE 11 WAS 110 DEGREES. 24 HOUR TEMPERATURE TRENDS RUNNING A BIT HIGHER AT MOST LOCALES. A SIMILAR TREND IN DEW POINTS SHOULD RESULT IN WARMER LOWS TONIGHT. WATER VAPOR IMAGES SHOW AN INCREASE IN UPPER LEVEL MOISTURE INTO CENTRAL CALIFORNIA WITH ANOTHER MOISTURE SURGE POSSIBLY REACHING SCAL THURSDAY FROM THE SONORAN DESERT. TEMPERATURES MAY BE A DEGREE LOWER THURSDAY BUT MAY FEEL MORE UNCOMFORTABLE DUE TO THE THE INCREASE IN MOISTURE. MINOR SPOT TEMPERATURE UPDATE TONIGHT. OTHERWISE NO OTHER CHANGES. .EARLIER DISCUSSION [332 PM]...A RIDGE OF HIGH PRESSURE CONTINUES OVER THE REGION WITH ABOVE NORMAL TEMPERATURES ACROSS THE REGION...EXCEEDING 100 DEGREES ACROSS MUCH OF THE SAN JOAQUIN VALLEY AND KERN COUNTY DESERT AREAS ONCE AGAIN THIS AFTERNOON. HIGH CLOUDS HAVE MOVED INTO CENTRAL CALIFORNIA AS SOME MONSOONAL MOISTURE IS WORKING ITS WAY NORTHWARD. ISOLATED THUNDERSTORMS ARE POSSIBLE THE REMAINDER OF THIS AFTERNOON AND EVENING AND AGAIN THURSDAY AFTERNOON THROUGH FRIDAY. THE MOISTURE WILL START OUT ABOVE 500 MB...SO THUNDERSTORMS WILL HAVE LITTLE OR NO RAIN THROUGH THURSDAY EVENING. THUS A FIRE WEATHER WATCH FOR SCATTERED DRY THUNDERSTORMS HAS BEEN ISSUED FOR THE THE TULARE AND KERN COUNTY MOUNTAINS AND THE KERN COUNTY DESERT FOR THURSDAY AFTERNOON AND EVENING. MOISTURE WILL INCREASE BY LATER THURSDAY EVENING AND FRIDAY AND THE THUNDERSTORMS WILL BECOME WETTER. TEMPERATURES THURSDAY WILL BE TRICKY. 850MB TEMPERATURES AND NUMERICAL TEMPERATURE GUIDANCE INDICATE HIGH TEMPERATURES HAVE THE POTENTIAL TO BE JUST AS WARM AS TODAY. HOWEVER A BIT MORE MID AND HIGH CLOUDS OVER THE AREA THURSDAY COULD HOLD TEMPERATURES DOWN A FEW DEGREES....BUT STILL OVER 100 DEGREES IN THE SAN JOAQUIN VALLEY AND THE KERN DESERT AREAS. A WEAK TROUGH OF LOW PRESSURE WILL MOVE INTO THE PACIFIC NORTHWEST AND WILL BEGIN TO WEAKEN THE RIDGE FRIDAY WITH FURTHER WEAKENING OF THE RIDGE THROUGH THE WEEKEND. EXPECT TEMPERATURES TO TREND DOWNWARD A FEW DEGREES EACH DAY FRIDAY THROUGH EARLY NEXT WEEK. THIS TROUGH WILL ALSO HELP TO PUSH THE MOISTURE FARTHER EASTWARD THIS WEEKEND ALTHOUGH THERE COULD STILL BE A FEW THUNDERSTORMS OVER THE HIGH SIERRA THROUGH WEEKEND. && .AVIATION... ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS AND KERN COUNTY DESERT THRU 18Z THU. VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CA INTERIOR THRU 06Z FRI. && .AIR QUALITY ISSUES... ON THURSDAY JULY 12 2012... UNHEALTHY IN FRESNO AND MADERA COUNTIES. UNHEALTHY FOR SENSITIVE GROUPS IN KERN... KINGS AND TULARE COUNTIES. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING CAZ095-097>099. && PUBLIC...MV AVN/FW...DUDLEY SYNOPSIS...WP WEATHER.GOV/HANFORD
Hazardous weather outlook, Jul 11, 4:50 AM PDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 450 AM PDT WED JUL 11 2012 CAZ095>099-121200- KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 450 AM PDT WED JUL 11 2012 ...THUNDERSTORMS POSSIBLE TODAY THROUGH FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA...AND THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...TODAY AND TONIGHT AN INFLUX OF MONSOONAL MOISTURE WILL BRING A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TO THE SOUTHERN SIERRA NEVADA...TEHACHAPI MOUNTAINS AND THE KERN COUNTY DESERTS TODAY. DRY LIGHTNING IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INFLUX OF MONSOONAL MOISTURE WILL BRING A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TO THE SOUTHERN SIERRA NEVADA...TEHACHAPI MOUNTAINS AND THE KERN COUNTY DESERTS THROUGH FRIDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE SOUTHERN SIERRA NEVADA CREST SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JDB
In the hours before
Special weather statement, Jul 11, 9:19 PM PDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 919 PM PDT WED JUL 11 2012 CAZ089>099-121230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 919 PM PDT WED JUL 11 2012 ...TRIPLE DIGIT HEAT TO CONTINUE IN THE LOWER ELEVATIONS... ...INCREASING THREAT OF THUNDERSTORMS IN THE MOUNTAINS AND DESERT FOR THE REST OF THIS WEEK... HIGH PRESSURE OVER CENTRAL CALIFORNIA WILL MAINTAIN TRIPLE DIGIT HEAT UNTIL AT LEAST FRIDAY IN THE SAN JOAQUIN VALLEY...LOWER SIERRA NEVADA FOOTHILLS AND THE KERN COUNTY DESERT. HIGH TEMPERATURES THURSDAY ARE EXPECTED TO REACH 101 TO 111 DEGREES IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND 104 TO 114 DEGREES IN THE KERN COUNTY DESERT. TEMPERATURES COULD APPROACH RECORD READINGS TODAY WITH HEAT INDICES REACHING AS HIGH AS 110 DEGREES. THE HOTTEST LOCATIONS IN THE SIERRA NEVADA FOOTHILLS WILL BE NEAR 106 DEGREES. HIGH TEMPERATURES ARE EVEN FORECAST TO REACH AROUND 102 IN YOSEMITE VALLEY THROUGH THURSDAY. MOISTURE IS EXPECTED TO FLOW FROM THE SOUTHEAST INTO THE REGION TODAY. AS A RESULT...IN THE SOUTHERN SIERRA NEVADA...THE KERN COUNTY MOUNTAINS AND DESERT AREAS...THERE IS AN INCREASING THREAT OF AFTERNOON AND EVENING THUNDERSTORMS. PERSONS PLANNING TIME OUTDOORS OVER THE NEXT SEVERAL DAYS SHOULD PRACTICE HEAT SAFETY TIPS. KEEP YOUR BODY HYDRATED WITH PLENTY OF WATER...WEAR LIGHT LOOSE-FITTING CLOTHING AND AVOID STRENUOUS ACTIVITY...ESPECIALLY DURING THE HOTTEST PART OF THE DAY. KEEP IN MIND THAT PETS NEED PLENTY OF WATER AND SHADE TOO. IF YOU LIVE IN...OR ARE PLANNING TRAVEL INTO...THE MOUNTAINS OR DESERT...BE ALERT FOR THUNDERSTORMS. LOCALLY HEAVY RAIN...GUSTY WINDS...LIGHTNING AND HAIL WILL BE POSSIBLE FROM THUNDERSTORMS. REMEMBER...WHEN THUNDER ROARS...HEAD INDOORS. DUDLEY WEATHER.GOV/HANFORD
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.